Paracetamol 500Mg Plus Caffeine 65Mg Caplets X 16

Paracetamol 500Mg Plus Caffeine 65Mg Caplets X 16

Regular price Rs. 2,204.00
Sale price Rs. 2,204.00 Regular price Rs. 2,554.00
  • Estimated Delivery:May 23 - May 27

  • Free Shipping on all orders

Product description

These Tablets Are For The Relief Of Mild To Moderate Pain Including Headache, Migraine, Toothache, Nerve Pain, Sore Throat And Period Pains. They Are Also For Symptomatic Relief Of Sprains, Strains, Rheumatic Pain, Sciatica, Lumbago, Fibrositis, Muscular Aches And Pains, Joint Swelling And Stiffness, Flu, Feverishness And Feverish Colds
• Contains Paracetamol. • Do Not Take Anything Else Containing Paracetamol While Taking This Medicine. Talk To A Doctor At Once If You Take Too Much Of This Medicine Even If You Feel Well. This Is Because Too Much Paracetamol Can Cause Delayed, Serious Liver Damage. Go To Your Nearest Hospital Casualty Department. Take Your Medicine And This Leaflet With You. If Your Symptoms Continue Or Your Headache Becomes Persistent, See Your Doctor. Always Read The Label
Swallow The Tablets Whole With Water. Do Not Chew. Adults, The Elderly And Children Over 12 Years: 2 Tablets Every 4 Hours As Required. Do Not Take More Than 4 Doses (8 Tablets) In Any 24 Hour Period. Do Not Take More Often Than Every 4 Hours. Do Not Give To Children Under 12 Years. Do Not Take More Medicine Than The Label Tells You To. If You Do Not Get Better, Talk To Your Doctor
Carton And Leaflet Can Be Recycled

Product Information:These Tablets Are For The Relief Of Mild To Moderate Pain Including Headache, Migraine, Toothache, Nerve Pain, Sore Throat And Period Pains. They Are Also For Symptomatic Relief Of Sprains, Strains, Rheumatic Pain, Sciatica, Lumbago, Fibrositis, Muscular Aches And Pains, Joint Swelling And Stiffness, Flu, Feverishness And Feverish Colds,Warning Or Restrictions:• Contains Paracetamol. • Do Not Take Anything Else Containing Paracetamol While Taking This Medicine. Talk To A Doctor At Once If You Take Too Much Of This Medicine Even If You Feel Well. This Is Because Too Much Paracetamol Can Cause Delayed, Serious Liver Damage. Go To Your Nearest Hospital Casualty Department. Take Your Medicine And This Leaflet With You. If Your Symptoms Continue Or Your Headache Becomes Persistent, See Your Doctor. Always Read The Label,Product Specification:Each Tablet Contains The Active Ingredients: Paracetamol 500 Mg And Caffeine 65 Mg. The Other Ingredients Are: Povidone, Maize Starch, Methylcellulose, Talc, Calcium Stearate And Purified Water,Product Uses:Swallow The Tablets Whole With Water. Do Not Chew. Adults, The Elderly And Children Over 12 Years: 2 Tablets Every 4 Hours As Required. Do Not Take More Than 4 Doses (8 Tablets) In Any 24 Hour Period. Do Not Take More Often Than Every 4 Hours. Do Not Give To Children Under 12 Years. Do Not Take More Medicine Than The Label Tells You To. If You Do Not Get Better, Talk To Your Doctor,Recyclable:Carton And Leaflet Can Be Recycled

Shipping & Return

Shipping cost is based on weight. Just add products to your cart and use the Shipping Calculator to see the shipping price.

We want you to be 100% satisfied with your purchase. Items can be returned or exchanged within 5 days of delivery.

Customer Reviews

Be the first to write a review
0%
(0)
0%
(0)
0%
(0)
0%
(0)
0%
(0)